# SDR JJBA20110831003

- Difficulty date: August 31, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 27,402 hours, 38,539 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED DURING LANDING BRAKES FELT MUSHY AND ACFT DRIFTED TO THE RT.  SHORTLY AFTER THAT, LT BRAKE GRABBED ABRUPTLY.  MX PERFORMED ANTI-SKID TEST, FOUND NR 2 WHEEL CAP MISSING TRANSDUCER CLIP.  R & R CAP AND TIRE AND BRAKE ASSY AND PERFORMED ANTI-SKID TEST SATISFACTORY.
